HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Relaxed Euler systems and convergence to Navier-Stokes equations

Abstract : We consider the approximation of Navier-Stokes equations for a Newtonian fluid by Euler type systems with relaxation both in compressible and incompressible cases. This requires to decompose the second-order derivative terms of the velocity into first-order ones. Usual decompositions lead to approximate systems with tensor variables. We construct approximate systems with vector variables by using Hurwitz-Radon matrices. These systems are written in the form of balance laws and admit strictly convex entropies, so that they are symmetrizable hyperbolic. For smooth solutions, we prove the convergence of the approximate systems to the Navier-Stokes equations in uniform time intervals. Global-in-time convergence is also shown for the initial data near constant equilibrium states of the systems. These convergence results are established not only for the approximate systems with vector variables but also for those with tensor variables.
Document type :
Journal articles
Complete list of metadata

https://hal.uca.fr/hal-03660283
Contributor : Yue-Jun Peng Connect in order to contact the contributor
Submitted on : Thursday, May 5, 2022 - 4:44:38 PM
Last modification on : Saturday, May 7, 2022 - 3:35:07 AM

File

peng-IHPAN21.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Yue-Jun Peng. Relaxed Euler systems and convergence to Navier-Stokes equations. Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2021, 38 (2), pp.369-401. ⟨10.1016/j.anihpc.2020.07.007⟩. ⟨hal-03660283⟩

Share

Metrics

Record views

0

Files downloads

0